# SDR USAA20101103SB182

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Engine: Cfmint CFM563B2
- Engine time: 54,760 hours, 37,425 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B2QEC400
- Part serial: 725118
- Condition: Bird Ingestion
- Location: Right
- Part time: 54,760 hours, 37,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ORF - CREW REPORTED A RIGHT ENGINE BIRD STRIKE DURING CLIMB AT APPROXIMATELY 1,000 FEET ABOVE SEA LEVEL.  CREW REPORTED NORMAL TEMPERATURE AND PRESSURE OF ENGINE AFTER STRIKE.  ENGINE VIBE WAS PEGGED AT 5.  DID NOT SHUT ENGINE DOWN.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT ORF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE PER JOB CARD 03L50671001.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
